# SDR DALA14020860633

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 85,139 hours, 39,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6C INOPERATIVE.  FOUND BROKEN WIRE SPLICE. REPLACED JIFFY SPLICE IAW SWPM 20-90-14. ALSO RELAMPED . OPS CHECK NORMAL.
